# SDR SWAA2019042631894

- Difficulty date: March 28, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT NOSE SKIN IS CRACKED AT ACTUATOR RIB ATTACH POINT.          / REPAIRED #8 SLAT NOSE SKIN AT ACTUATOR ATTACH POINT IAW SRM
